Cactus Graphs with Cycle Blocks and Square Product Labeling
DOI:
https://doi.org/10.23755/rm.v48i0.1131Keywords:
Square Product Labeling and Cactus GraphsAbstract
In many real world problems, cactus graphs were considered as models from both algorithmic and theoretical point of view and this graph is a subclass of planar graph and superclass of a tree. In this article, the study has been carried out on some cactus graphs with cycle blocks for obtaining results on square product labeling.
References
V. Ajitha, S. Arumugam, and K. Germina. "On square sum graphs." AKCE International Journal of Graphs and Combinatorics, 6(1):1–10, 2009.
J. Babujee and S. Babitha. "On square sum labeling in graphs." Int. Rev. Fuzzy Math., 7(2):81–87, 2012.
D. Burton. "Elementary Number Theory." Tata Magraw Hill, 2006.
F. Harary. "Graph Theory." Addison-Wesley, 1969.
J. A. Gallian. "A dynamic survey of graph labeling." Electronic Journal of Combinatorics, (Dynamic Surveys), 2020.
K. Kalaiarasi and L. Mahalakshmi. "Application of cactus fuzzy labeling graphs." Adv. Appl. Math. Sci., 21(5):2841–2492, 2022.
N. Khan, M. Pal, and A. Pal. "(2, 1)-total labeling of cactus graphs." J. Comput. Inf. Sci. Eng., 5(4):243–260, 2010a.
N. Khan, M. Pal, and A. Pal. "Mapana J. Sci., 11(4):15–42, 2010b.
K. Mirajkar and P. Sthavarmath. "On square product labeling." Accepted for publication in South East Asian J. Math. Math. Sci., 2022.
S. Philomena, M. Pal, and K. Thirusanga. "Square and cube difference labeling of cycle cactus, special trees and a new key graphs." Ann. Pure Appl. Math., 8(2):115–121, 2014.
A. Rosa. "On certain valuations of the vertices of a graph, theory of graphs (international symposium, Rome, July 1966), 1967.
J. Shiama. "Square difference labeling for some graphs." International Journal of Computer Applications, 44(4):30–33, 2012.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.